advertisement
Question
Posted by: Anon | 2011/04/18

Epilim

Hi again,

Does this medication make you feel sleepy at all?
I am bipolar and using these meds. Why do they administer such a drug, used for epilepsy to bipolar patients?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Yes Epilim can make you feel sleepy. It is used in Bipolar disease to stabilize moods (preventing high mania and deep depression cycles)Tell your doctor if the sleepiness makes it difficu\lt for you to function
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/18

Hallo Anon
Yes Epilim can make you feel sleepy. It is used in Bipolar disease to stabilize moods (preventing high mania and deep depression cycles)Tell your doctor if the sleepiness makes it difficu\lt for you to function
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement